International Journal of Mathematics in Operational Research (IJMOR)

International Journal of Mathematics in Operational Research

2021 Vol.18 No.1

Pages Title and author(s)
1-20Hermite Hadamard and Fejer type integral inequalities for harmonic convex (concave) fuzzy mappings
Minakshi Parida; Sunita Chand
DOI: 10.1504/IJMOR.2021.112270
21-44Fuzzy facility location problem with point and rectangular destinations
Nemat Allah Taghi-Nezhad; Sadjad Moradi; Gholamreza Karamali
DOI: 10.1504/IJMOR.2021.112288
45-70Activity couple with interdependent durations: serial, parallel or partly overlapping scheduling?
Gregory Gurevich; Baruch Keren; Zohar Laslo
DOI: 10.1504/IJMOR.2021.112273
71-84Multi-step crossover genetic algorithm for bi-criteria parallel machine scheduling problems
Sameer Sharma; Mehak Chadha; Harpreet Kaur
DOI: 10.1504/IJMOR.2021.112275
85-114New family of estimators for population mean using regression-cum-ratio exponential estimators
S.K. Yadav; Cem Kadilar; Dinesh K. Sharma
DOI: 10.1504/IJMOR.2021.112271
115-125Symbiotic organisms search algorithm based model reduction of higher order continuous systems
S.P. Singh; Varsha Singh; V.P. Singh
DOI: 10.1504/IJMOR.2021.112289
126-144A multi-objective model to allocate multiple facilities at proposed locations in the multi-floor organisation, using an improved genetic algorithm. Case study: Isfahan Governorate
Mehdi Safaei; Meisam Nasrollahi
DOI: 10.1504/IJMOR.2021.112269